Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: C | L | Z
Number of items: 4.

C

Chen, Anyue (2001) Applications of Feller-Reuter-Riley transition functions. Journal of Mathematical Analysis and Applications, 260 (2). pp. 439-456. ISSN 0022-247X (doi:10.1006/jmaa.2000.7466)

Chen, Anyue (2002) Uniqueness and extinction properties of generalised Markov branching processes. Journal of Mathematical Analysis and Applications, 274 (2). pp. 482-494. ISSN 0022-247X (doi:10.1016/S0022-247X(02)00251-2)

L

Liang, Juhua, Tang, Sanyi, Cheke, Robert A. ORCID: 0000-0002-7437-1934 and Wu, Jianhong (2015) Models for determining how many natural enemies to release inoculatively in combinations of biological and chemical control with pesticide resistance. Journal of Mathematical Analysis and Applications, 422 (2). pp. 1479-1503. ISSN 0022-247X (doi:10.1016/j.jmaa.2014.09.048)

Z

Zhang, Hanjun and Chen, Anyue (1999) Stochastic comparability and dual q-functions. Journal of Mathematical Analysis and Applications, 234 (2). pp. 482-499. ISSN 0022-247X (doi:10.1006/jmaa.1999.6356)

This list was generated on Tue Nov 13 02:38:05 2018 GMT.